# SDR CA120312025

- Difficulty date: March 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 52,273 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 10500501
- Condition: Detached
- Location: Mlg
- Part time: 52,066 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW ADVISED MAINTENANCE CONTROL THAT THE LT MLG WOULD NOT RETRACT.  MAINTENANCE ADVISED TO GO THROUGH THEIR QRH, SHORTLY AFTER THE CREW ADVISED THEY HAD 3 GREEN LIGHTS.  UPON ARRIVAL AT DESTINATION, MAINTENANCE INSPECTED AND FOUND THE MLG ACTUATOR HAD SEPARATED FROM THE SUPPORT MOUNT.  IT APPEARS TO HAVE SHEARED AT THE THREADS OF THE SUPPORTING EYE BOLT BRACKET.  ACTUATOR REPLACEMENT IN PROGRESS.  ACTUATOR AND ROD END SENT OUT FOR ANALYSIS TO DETERMINE CAUSE. ROD END BEARINGS WERE NOT SEIZED.
